Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Serotonin syndrome induced by fluvoxamine and mirtazapine
Autore:
Demers, JC; Malone, M;
Indirizzi:
Albany Coll Pharm, Dept Pharm Practice, Albany, NY 12208 USA Albany Coll Pharm Albany NY USA 12208 harm Practice, Albany, NY 12208 USA
Titolo Testata:
ANNALS OF PHARMACOTHERAPY
fascicolo: 10, volume: 35, anno: 2001,
pagine: 1217 - 1220
SICI:
1060-0280(200110)35:10<1217:SSIBFA>2.0.ZU;2-8
Fonte:
ISI
Lingua:
ENG
Soggetto:
ANTIDEPRESSANTS; FLUOXETINE;
Keywords:
fluvoxamine; mirtazapine; serotonin syndrome;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
21
Recensione:
Indirizzi per estratti:
Indirizzo: Malone, M Albany Coll Pharm, Dept Pharm Practice, Albany, NY 12208 USA Albany Coll Pharm Albany NY USA 12208 ice, Albany, NY 12208 USA
Citazione:
J.C. Demers e M. Malone, "Serotonin syndrome induced by fluvoxamine and mirtazapine", ANN PHARMAC, 35(10), 2001, pp. 1217-1220

Abstract

OBJECTIVE: To document a case of serotonin syndrome associated with the combined use of fluvoxamine and mirtazapine, and to discuss the pharmacodynamic and pharmacokinetic interactions that were the likely causes of this potentially serious adverse drug reaction (ADR). CASE SUMMARY: A 26-year-old white woman with a 12-year history of anorexianervosa was being treated with fluvoxamine. After mirtazapine was added toher therapy, she developed tremors, restlessness, twitching, flushing, diaphoresis, and nausea, symptoms that are consistent with serotonin syndrome. DISCUSSION: The possible causes of this ADR are discussed, including the effects of fluvoxamine and mirtazapine alone, the possible pharmacodynamic and pharmacokinetic interactions of these two drugs, and the patients underlying anorexia nervosa. CONCLUSIONS: An increasing number of drugs that affect serotonin are available and are indicated for various disorders. Since there is a significant likelihood of these agents being prescribed concomitantly, clinicians must be aware of possible interactions that could lead to serotonin syndrome.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 23/01/20 alle ore 03:45:25